MAUDE Adverse Event Report: E.M. ADAMS CO., INC. E.M ADAMS CO, INC.; RESTRAINT, PROTECTIVE

E.M. ADAMS CO., INC. E.M ADAMS CO, INC.; RESTRAINT, PROTECTIVE
Model Number 26-0692
Health Effect - Clinical Code Unintended Extubation (4564)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient was able to break both soft wrist restraints away from the bed and self extubated despite interventions of bedside rn and respiratory therapist.

Brand Name
E.M ADAMS CO, INC.
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
E.M. ADAMS CO., INC.
7496 commercial circle
fort pierce FL 34951
MDR Report Key21468415
Report Number21468415
Device Sequence Number3492226
Product Code FMQ
UDI-Device Identifier10840200304242
UDI-Public(01)10840200304242
Combination Product (Y/N)N
Initial Reporter StateNV
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/23/2025
Report Date (Section F) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number26-0692
Device Catalogue Number26-0647
Device Lot Number11-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/26/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/26/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age39 YR
Patient SexMale
Patient Weight93 KG
Date Report Sent to FDA01/23/2025